MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA BALLOON DILATATION CATHETER
Model Number U351301210
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned to bd for evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model u351301210 pta balloon dilatation catheter experienced a material rupture.This report was received from one source.This event involved one patient with no patient consequences.Patient age, weight, and gender were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
One device was returned to bd for evaluation.A visual inspection found a longitudinal rupture the length of the balloon.Therefore, the investigation is confirmed for the reported rupture.The definitive root cause for the identified rupture could not be determined based upon available information.The device is labeled for single use.

Brand Name
ULTRAVERSE 035 PTA BALLOON DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8516487
Report Number2020394-2019-00327
Device Sequence Number1870977
Product Code LIT
UDI-Device Identifier00801741094972
UDI-Public(01)00801741094972
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU351301210
Device Catalogue NumberU351301210
Device Lot NumberCMCR0359
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1